Format
Items per page
Sort by

Send to:

Choose Destination

Results: 7

1.

Severe injury or death in young children from therapeutic errors: a summary of 238 cases from the American Association of Poison Control Centers.

Tzimenatos L, Bond GR; Pediatric Therapeutic Error Study Group.

Clin Toxicol (Phila). 2009 Apr;47(4):348-54. doi: 10.1080/15563650902897650.

PMID:
19514883
2.

High-dose montelukast exposures in a 3-year-old and a 5-year-old child.

Cobb DB, Abbott CL, Watson WA, Fernández MC.

Vet Hum Toxicol. 2002 Apr;44(2):91-2.

PMID:
11931512
3.

High-dose loratadine exposure in a six-year-old child.

Cobb DB, Watson WA, Fernández MC.

Vet Hum Toxicol. 2001 Jun;43(3):163-4.

PMID:
11383659
4.

Botulism-like syndrome after injections of botulinum toxin.

Cobb DB, Watson WA, Fernandez MC.

Vet Hum Toxicol. 2000 Jun;42(3):163.

PMID:
10839321
5.

THE SYNTHESIS AND PHARMACOLOGY OF SOME SUBSTITUTED 1,3-BENZODIOXOLES AND 1,4-BENZODIOXANS.

BAINES MW, COBB DB, EDEN RJ, FIELDEN R, GARDNER JN, ROE AM, TERTIUK W, WILLEY GL.

J Med Chem. 1965 Jan;8:81-90. No abstract available.

PMID:
14287271
6.

MECKEL'S DIVERTICULUM WITH PEPTIC ULCER.

Cobb DB.

Ann Surg. 1936 May;103(5):747-68. No abstract available.

7.

Perforated Peptic Ulcer of Meckel's Diverticulum.

Cobb DB.

Ann Surg. 1931 Aug;94(2):256-62. No abstract available.

Format
Items per page
Sort by

Send to:

Choose Destination

Supplemental Content

Loading ...
Write to the Help Desk